# SDR SWAA2020012874782

- Difficulty date: January 11, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 39,179 hours, 19,796 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 290
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED AT STR 10R BS290 CENTER SECTION. / REPLACED TIE CLIP LOCATED AT STR 10R BS277 FORWARD PAX CABIN IAW B737-700 SRM 51-10-02 STEP 9 AND DRAWING #141A1110 REV.
